# SDR ASOA200900297

- Difficulty date: March 16, 2009
- Submitted: March 20, 2009
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 15,320 hours, 10,257 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  INSTALLED ANGLE SECTION, SPLICE ANGLE, AND SPLICE ANGLE ALL WORK DONE IAW REO 670-52-11-072 AND SRM 51-42-06 AND 51-42-13.
